# SDR FDEA201203241090

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A532781975202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2L TOPSIDE OTBD FLANGE AND SCALLOP AREAS,  4 EA AREAS WITH 4 SQ" TOTAL OF CORROSION FROM FR 32 TO FR 34.  AFTER REMOVAL OF LEVEL 1 CORROSION ON OTBD FLANGE AND SCALLOPS ON SEAT TRACK 2L, FR 32 - FR 34 IAW SRM 51-74-10,  FOUND AREAS TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  REMOVED, FABRICATED REPLACMENT SEAT TRACK SECTION AND REPAIR SPLICES, AND INSTALLED SECTION AND REPAIR SPLICES FROM FR 31 -FR 38.1AT Y450 IAW SRM 53-10-16.
